Alert archive / Florida / Coastal Flood Statements in 2019

Coastal Flood Statement 13, NWS Miami, FL

November 18, 2019Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this coastal flood statement at Nov 18, 2019, 3:08 PM EST for Broward County, Miami-Dade County, Florida. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2019, 3:08 PM EST (20:08 UTC)
Expired
Nov 19, 2019, 7:00 PM EST
In force
28 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 31 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2019-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2019-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

541 
WHUS42 KMFL 182008
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
Issued by National Weather Service Jacksonville FL
308 PM EST Mon Nov 18 2019

FLZ168-191200-
/O.CON.KMFL.CF.Y.0004.000000T0000Z-191119T1200Z/
/O.CON.KMFL.SU.Y.0004.000000T0000Z-191119T1200Z/
/O.CON.KMFL.RP.S.0049.000000T0000Z-191119T1200Z/
Coastal Palm Beach-
308 PM EST Mon Nov 18 2019

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
MORNING...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast may experience minor flooding near the times of 
  high tide. 

* WAVES AND SURF...Surf heights are expected to peak around 7 to 
  9 feet along the Palm Beach beaches. Heights should gradually 
  diminsh Tuesday morning. 

* TIMING...Coastal flood hazards, High Surf hazards, and Rip 
  Current risk will persist through through Tuesday morning. 

* IMPACTS...High wave heights and surf may cause beach erosion 
  and coastal flood impacts. Life threatening rip currents and 
  rough surf will pose a threat to all swimmers. Heed the advice 
  of lifeguards. Swimming is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-191200-
/O.NEW.KMFL.CF.S.0013.191118T2008Z-191119T1200Z/
Coastal Broward-Coastal Miami-Dade-
308 PM EST Mon Nov 18 2019

...MINOR COASTAL FLOODING POSSIBLE DURING HIGH TIDE... 

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  coast may experience minor flooding near the times of high tide.
 
* TIMING...Coastal flood hazard will persist through through 
  Tuesday morning. 

$$


http://www.weather.gov/miami
5 follow-up statements
851 
WHUS42 KMFL 182235
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
535 PM EST Mon Nov 18 2019

FLZ168-190645-
/O.CON.KMFL.CF.Y.0004.000000T0000Z-191119T1200Z/
/O.CON.KMFL.SU.Y.0004.000000T0000Z-191119T1200Z/
/O.CON.KMFL.RP.S.0049.000000T0000Z-191119T1200Z/
Coastal Palm Beach-
535 PM EST Mon Nov 18 2019

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
MORNING...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast may experience minor flooding near the times of 
  high tide. 

* WAVES AND SURF...Surf heights are expected to peak around 7 to 
  9 feet along the Palm Beach beaches. Heights should gradually 
  diminsh Tuesday morning. 

* TIMING...Coastal flood hazards, High Surf hazards, and Rip 
  Current risk will persist through through Tuesday morning. 

* IMPACTS...High wave heights and surf may cause beach erosion 
  and coastal flood impacts. Life threatening rip currents and 
  rough surf will pose a threat to all swimmers. Heed the advice 
  of lifeguards. Swimming is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-190645-
/O.CON.KMFL.CF.S.0013.000000T0000Z-191119T1200Z/
Coastal Broward-Coastal Miami-Dade-
535 PM EST Mon Nov 18 2019

...MINOR COASTAL FLOODING POSSIBLE DURING HIGH TIDE... 

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  coast may experience minor flooding near the times of high 
  tide. 

* TIMING...Coastal flood hazard will persist through Tuesday 
  morning. 

$$


http://www.weather.gov/miami
506 
WHUS42 KMFL 182315
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
615 PM EST Mon Nov 18 2019

FLZ168-190715-
/O.EXT.KMFL.RP.S.0049.000000T0000Z-191120T0000Z/
/O.CON.KMFL.CF.Y.0004.000000T0000Z-191119T1200Z/
/O.CON.KMFL.SU.Y.0004.000000T0000Z-191119T1200Z/
Coastal Palm Beach-
615 PM EST Mon Nov 18 2019

...HIGH RIP CURRENT RISK IN EFFECT THROUGH TUESDAY EVENING... 
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST 
TUESDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast may experience minor flooding near the times of 
  high tide. 

* WAVES AND SURF...Surf heights are expected to peak around 7 to 
  9 feet along the Palm Beach beaches. Heights should gradually 
  diminsh Tuesday morning. 

* TIMING...Coastal flood hazards, High Surf hazards, and Rip 
  Current risk will persist through through Tuesday morning. 

* IMPACTS...High wave heights and surf may cause beach erosion 
  and coastal flood impacts. Life threatening rip currents and 
  rough surf will pose a threat to all swimmers. Heed the advice 
  of lifeguards. Swimming is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-190715-
/O.EXB.KMFL.RP.S.0049.000000T0000Z-191120T0000Z/
/O.CON.KMFL.CF.S.0013.000000T0000Z-191119T1200Z/
Coastal Broward-Coastal Miami-Dade-
615 PM EST Mon Nov 18 2019

...HIGH RIP CURRENT RISK IN EFFECT THROUGH TUESDAY EVENING...

...MINOR COASTAL FLOODING POSSIBLE DURING HIGH TIDE...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  coast may experience minor flooding near the times of high 
  tide. 

* RIP CURRENTS...There is a High Risk of Rip Currents.

* TIMING...Coastal flood hazard will persist through Tuesday
  morning. The rip current hazard will last through Tuesday
  evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

$$


http://www.weather.gov/miami
909 
WHUS42 KMFL 190817
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
317 AM EST Tue Nov 19 2019

FLZ168-200000-
/O.EXT.KMFL.CF.Y.0004.000000T0000Z-191120T0000Z/
/O.EXT.KMFL.SU.Y.0004.000000T0000Z-191120T0000Z/
/O.CON.KMFL.RP.S.0049.000000T0000Z-191120T0000Z/
Coastal Palm Beach-
317 AM EST Tue Nov 19 2019

...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* COASTAL FLOODING...Sensitive and low-lying locations along the
  Atlantic coast may experience minor to moderate flooding near 
  the times of high tide. 

* WAVES AND SURF...Surf heights are expected to reach around 7 
  feet along the Palm Beaches. 

* TIMING...through at least this evening. 

* IMPACTS...High wave heights and surf may cause beach erosion and
  coastal flood impacts. Life threatening rip currents and rough 
  surf will pose a threat to all swimmers. Heed the advice of 
  lifeguards. Swimming is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-200000-
/O.EXT.KMFL.CF.S.0013.000000T0000Z-191120T0000Z/
/O.CON.KMFL.RP.S.0049.000000T0000Z-191120T0000Z/
Coastal Broward-Coastal Miami-Dade-
317 AM EST Tue Nov 19 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...
...MINOR COASTAL FLOODING POSSIBLE DURING HIGH TIDE...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  coast may experience minor flooding near the times of high 
  tide. 

* RIP CURRENTS...There is a High Risk of Rip Currents.

* TIMING...through at least this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

$$


http://www.weather.gov/miami
131 
WHUS42 KMFL 191448
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
948 AM EST Tue Nov 19 2019


FLZ168-192300-
/O.CON.KMFL.CF.Y.0004.000000T0000Z-191120T0000Z/
/O.CON.KMFL.SU.Y.0004.000000T0000Z-191120T0000Z/
/O.CON.KMFL.RP.S.0049.000000T0000Z-191120T0000Z/
Coastal Palm Beach-
948 AM EST Tue Nov 19 2019

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast may experience minor to moderate flooding near 
  the times of high tide. 

* WAVES AND SURF...Surf heights are expected to reach around 7 
  feet along the Palm Beaches. 

* TIMING...through at least this evening.

* IMPACTS...High wave heights and surf may cause beach erosion 
  and coastal flood impacts. Life threatening rip currents and 
  rough surf will pose a threat to all swimmers. Heed the advice 
  of lifeguards. Swimming is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-192300-
/O.CON.KMFL.CF.S.0013.000000T0000Z-191120T0000Z/
/O.CON.KMFL.RP.S.0049.000000T0000Z-191120T0000Z/
Coastal Broward-Coastal Miami-Dade-
948 AM EST Tue Nov 19 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

...MINOR COASTAL FLOODING POSSIBLE AT HIGH TIDE...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  coast may experience minor flooding near the times of high 
  tide. 

* RIP CURRENTS...There is a High Risk of Rip Currents.

* TIMING...through at least this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

$$


http://www.weather.gov/miami
898 
WHUS42 KMFL 192013
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
313 PM EST Tue Nov 19 2019

FLZ168-200415-
/O.EXT.KMFL.RP.S.0049.000000T0000Z-191121T0000Z/
/O.CON.KMFL.CF.Y.0004.000000T0000Z-191120T0000Z/
/O.CON.KMFL.SU.Y.0004.000000T0000Z-191120T0000Z/
Coastal Palm Beach-
313 PM EST Tue Nov 19 2019

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH WEDNESDAY
EVENING...
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  Atlantic coast may experience minor to moderate flooding near 
  the times of high tide. 

* WAVES AND SURF...Surf heights are expected to reach around 7 
  feet along the Palm Beaches. 

* TIMING...through at least this evening.

* IMPACTS...High wave heights and surf may cause beach erosion 
  and coastal flood impacts. Life threatening rip currents and 
  rough surf will pose a threat to all swimmers. Heed the advice 
  of lifeguards. Swimming is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-200415-
/O.EXT.KMFL.RP.S.0049.000000T0000Z-191121T0000Z/
/O.CON.KMFL.CF.S.0013.000000T0000Z-191120T0000Z/
Coastal Broward-Coastal Miami-Dade-
313 PM EST Tue Nov 19 2019

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH WEDNESDAY
EVENING...

...MINOR COASTAL FLOODING POSSIBLE AT HIGH TIDE...

* COASTAL FLOODING...Sensitive and low-lying locations along the 
  coast may experience minor flooding near the times of high 
  tide. 

* RIP CURRENTS...There is a High Risk of Rip Currents through
  Wednesday evening.

* TIMING...Through at least this evening for the minor coastal 
  flooding. High risk of rip currents through Wednesday evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

$$


http://www.weather.gov/miami

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Nov 18, 12:50 PM EST, 2 hours 18 minutes earlier.

Area forecast discussion, Nov 18, 12:50 PM EST, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Miami FL
Issued by National Weather Service Jacksonville FL
1250 PM EST Mon Nov 18 2019

.Aviation...
Prevailing VFR cigs have developed this afternoon with scattered
decks around 1500-3000 ft into this evening. Mainly VFR tonight but
model guidance from HRRR and NAM hinting of possible low clouds late
tonight through Tuesday morning that may be just above MVFR cigs.
For now, used mainly just scattered cigs 3500-4000 ft due to the
uncertainty. Winds will be west to northwest of around 10 kt,
becoming light and variable tonight and west to northwest again on
Tuesday aob 10 kt.

&&

.Prev Discussion... /issued 308 AM EST Mon Nov 18 2019/

Short Term...

(Today-tonight): a low pressure off the Atlantic seaboard is
generating a large northerly swell, which will bring high surf to
the Palm Beach coastline, along with possible minor coastal
flooding today.

Meanwhile, a large canopy of low level clouds continues this
morning, and persisting until the mid morning hours. Models insist
in breaking down this deck during the afternoon hours, but with a
strong mid level subsidence inversion still present, won't be
surprised if the cloud cover persists through this evening.
Regardless of the presence of the low clouds, the air mass remains
very stable, relatively dry, with POPs near zero for today and
tonight. Thus, no rain is expected across SoFlo.

Expect temperatures just a little warmer this afternoon with
highs in the mid to upper 70s, warmer over the Gulf coast, and
nighttime lows in the upper 50s to low 60s.

Long Term...

Tuesday through Sunday...

Quiet and pleasant conditions are forecast to continue across
South Florida through much of the work week. The reason being, a
weak cold front that swiftly pushes across the area Tuesday
evening. While most of the area should remain dry, have nudged
PoPs to be non-zero, with the highest chances over the warmer Gulf
waters, where instability will potentially be greatest for a few
sprinkles. The boundary will ultimately reinforce the chiller
temperatures we have been enjoying through mid-week, as winds
continue prevailing out of the north to northwest. Temperatures
will continue to be in the mid to upper 70s during the day and low
60s along the Atlantic Coast and 50s elsewhere overnight.

High pressure then builds across the area behind the boundary
late Wednesday and slides further into the Western Atlantic by the
end of the week. This will aid in veering winds out of the
northeast then east. The addition of an easterly component to the
flow will modify the airmass and induce a gradual warming trend
back above 80 during the day. With amplified ridging aloft, South
Florida should remain dry into the weekend.

Thereafter, global models depict cyclogenesis over the Central
CONUS quickly departing northeastward as a result of a progressive
and amplifying upper level trough. This should subsequently push
the next frontal boundary across the region. While both the GFS
and ECMWF show some moisture return and rain chances increasing,
its no surprise there are differences in location, timing, and
intensity. At this time, the GFS continues to be the faster
solution by almost a full day, dragging the front through the area
on Sunday. This has been somewhat of the trend the past few
frontal passages before solutions converge. Therefore, given lack
of confidence haven't strayed far from the model consensus, but
will continue to monitor as the week progresses.

Marine...

Northwest winds of 10 to 15 knots continue today, but the
northeast swells will continue this morning with waves reaching
the 7 to 10 feet range, especially over the Palm Beach coastal
waters. The northeast swells will then slowly decrease tonight.
The seas Atlantic seas will then slowly fall tonight and by
Tuesday afternoon be at 4 to 6 feet. An SCA remains in effect for
the Atlantic seas through tonight.

Beach Forecast...

A High Surf Advisory is now in effect for possible breakers of 7
to 8 feet today over the beaches of Palm Beach County, along with
a High Risk of Rip currents. Moderate risk of rip currents will
also be carried for the rest of the Atlantic beaches. The large
northeast swell should begin subsiding later tonight.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  74  60  76  57 /   0   0  10   0
Fort Lauderdale  76  64  78  61 /   0   0  10   0
Miami            77  62  79  59 /   0   0  10   0
Naples           75  62  76  55 /   0  20  10   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday morning for FLZ168.

     High Surf Advisory until 7 AM EST Tuesday for FLZ168.

     Coastal Flood Advisory until 7 AM EST Tuesday for FLZ168.

AM...Small Craft Advisory until 7 AM EST Tuesday for AMZ650-651-670-
     671.

GM...None.
&&

Aviation...ARS
Hazardous weather outlook, Nov 18, 9:09 AM EST, 5 hours 59 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
909 AM EST Mon Nov 18 2019

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
190215-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
909 AM EST Mon Nov 18 2019

...Coastal Flooding, Rip Currents, and High Surf for the Palm Beaches
Today...
...Small Craft Advisory for the Atlantic Waters...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a high risk of rip currents along the beaches
of Palm Beach County, and a moderate risk for the beaches of Miami-
Dade and Broward counties.

Waves: Atlantic seas 9 to 12 feet, as large northeast continues
moving into the Atlantic waters from the north. These will create
hazardous boating conditions for most of the South Florida coastal
waters. A Small Craft Advisory is in effect for the Atlantic coastal
waters.

High Surf: there is a high surf advisory for the beaches of Palm
Beach county for possible breakers of 7 to 8 feet through this
afternoon and evening.

Coastal Flooding: sensitive and low-lying locations along the
Atlantic coast may experience minor flooding near the times of high
tide, particularly along the Palm Beaches.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

An elevated rip current risk may continue over the Atlantic waters
through the beginning of the work week.

Hazardous marine conditions may continue through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not needed.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 3:08 AM ESTCoastal Flood AdvisoryMFLPalm Beach40 hr
Nov 18, 3:08 AM ESTRip Current StatementMFLBroward, Miami-Dade, Palm Beach61 hr
Nov 18, 3:08 AM ESTHigh Surf AdvisoryMFLPalm Beach40 hr

Nearby

Coastal Flood Statements in Florida, 2019Every coastal flood statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.